Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi!

I`m new here. I have mod. severe acne.

So I`m using clearpores for 4 days now and it has broke out like never (I don`t remember me like this before :D ). I`ve seen people saying the same thing that it gets worse. So what should I expect? Stick with it for all the 3 months? Does it get better after those few weeks or not?

Thanks.

Share this post


Link to post
Share on other sites
Hi!

I`m new here. I have mod. severe acne.

So I`m using clearpores for 4 days now and it has broke out like never (I don`t remember me like this before :D ). I`ve seen people saying the same thing that it gets worse. So what should I expect? Stick with it for all the 3 months? Does it get better after those few weeks or not?

Thanks.

I have no idea what clearpores is, but maybe your skin is just purging. Any time you start a new regimen your skin is going to purge. Give it a little longer to see what happens.

Share this post


Link to post
Share on other sites

Moved to over the counter acne medications from the Acne.org regimen forum. Please check the headings and descriptions so you'll know where to post. Thanks! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×